淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2306200722005800
中文論文名稱 數個函數乘積之積分不等式之研究
英文論文名稱 INTEGRAL INEQUALITIES INVOLVING THE PRODUCT OF SEVERAL FUNCTIONS
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 95
學期 2
出版年 96
研究生中文姓名 許凱程
研究生英文姓名 Kai-Chen Hsu
學號 694150011
學位類別 碩士
語文別 中文
第二語文別 英文
口試日期 2007-05-30
論文頁數 37頁
口試委員 指導教授-楊國勝
委員-楊國勝
委員-劉豐哲
委員-曾貴麟
中文關鍵字 積分不等式  數個函數乘積  離散模式  等式 
英文關鍵字 Integral inequalities  Product of several functions  Discrete analogues  Identities 
學科別分類 學科別自然科學數學
中文摘要 在本篇論文中,建立數個函數乘積之積分不等式的一般性結果及離散模式。

一般性結果:

|product_{i=1}^{n}f_{i}(x)-[sum_{i=1}^{n}w_{i}*F_{i}*(product_{j eq i}f_{j}(x))]|
leq M*[sum_{i=1}^{n}w_{i}*(integral_{a}^{b}|f_{i}^{'}(t)|dt)*|product_{j eq i}f_{j}(x)|] (1)

離散模式:

|product_{i=0}^{m}u_{i,j}-sum_{i=0}^{m}gamma _{i}*(product_{l eq i}u_{l,j})*U_{i}|
leq M*{sum_{i=0}^{m}[gamma_{i}*|product_{l eq i}u_{l,j}|*(sum_{j=0}^{n-1}|Delta u_{i,j}|)]} (2)

上式(1)與(2)用以估計數個函數乘積及離散模式的偏差。
英文摘要 We establish the general results of integral inequalities involving the product of several functions and their derivatives. The discrete analogues of the main results are also given.

The product of several functions:

|product_{i=1}^{n}f_{i}(x)-[sum_{i=1}^{n}w_{i}*F_{i}*(product_{j eq i}f_{j}(x))]|
leq M*[sum_{i=1}^{n}w_{i}*(integral_{a}^{b}|f_{i}^{'}(t)|dt)*|product_{j eq i}f_{j}(x)|] (1)

The discrete analogues:

|product_{i=0}^{m}u_{i,j}-sum_{i=0}^{m}gamma _{i}*(product_{l eq i}u_{l,j})*U_{i}|
leq M*{sum_{i=0}^{m}[gamma_{i}*|product_{l eq i}u_{l,j}|*(sum_{j=0}^{n-1}|Delta u_{i,j}|)]} (2)

The above inequalities (1) and (2) can be used to estimate the deviation of the product of several functions. The discrete versions of the main results are also given.
論文目次 目錄

致謝....................................................I
摘要...................................................II
摘要(英文)..........................................III
目錄..................................................IV

Part1 中文
1.前言................................................1
2.主要結果.........................................2
3.離散模式........................................10
參考文獻...........................................19

Part2 英文
1.Introduction.....................................20
2.Main Results...................................21
3.The Discrete Analogues...................28
References........................................37
參考文獻 [1] E.F. BECKENBACH AND R. BELLMAN, Inequalities, Springer-Verlag, Berlin-New York, 1970.
[2] G.H. HARDY, J.E. LITTLEWOOD AND G. POLYA, Inequalities, Cambridge University Press, 1934.
[3] D.S. MITRINOVIC, Analytic Inequalities, Springer-Verlag, Berlin-New York, 1970.
[4] D.S. MITRINOVIC, J.E. PECARIC AND A.M. FINK, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
[5] B.G.PACHPATTE, A note on integral inequalities involving the product of two functions, J. of Ineq. In Pure and Appl. Math, Vol. , Issue 2, Article 78, 2006.
[6] B.G.PACHPATTE, A note on Ostrowski type inequalities, Demonstrstio Math.,35(2002),27-30.
[7] B.G.PACHPATTE, Mathematical Inequalities, North-Holland Mathematical Library, Vol. 67, Elsevier Science, 2005.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2007-07-04公開。
  • 同意授權瀏覽/列印電子全文服務,於2007-07-04起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信